# SDR IXXA20250726037

- Difficulty date: July 26, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 126,295 hours, 25,366 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2828
- Condition: Sparks
- Location: Zone 100
- Part time: 6,457 hours, 8,519 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON INITIAL WALK AROUND SPARKS WERE SEEN COMING OUT OF THE EXHAUST BEFORE APU SHUT DOWN. ACCOMPLISHED BORESCOPE FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS. REMOVED AND REPLACED APU IAW ATI TASK CARD JC-49-999-00-01. ALL OPERATIONAL AND LEAK CHECKS GOOD.
